Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multipliers of closed ideals of $L^p \left({D^\infty}\right)$


Author: Daniel M. Oberlin
Journal: Bull. Amer. Math. Soc. 81 (1975), 479-481
MSC (1970): Primary 42A18; Secondary 43A75
DOI: https://doi.org/10.1090/S0002-9904-1975-13791-8
MathSciNet review: 0370061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Aline Bonami, Étude des coefficients de Fourier des fonctions de L, Ann. Inst. Fourier (Grenoble) 20 (1970), fasc. 2, 335-402 (1971). MR 44 #727. MR 283496
  • 2. B. Brainerd and R. E. Edwards, Linear operators which commute with translations. II. Applications of the representation theorems, J. Austral. Math. Soc. 6 (1966), 328-350. MR 34 #6543. MR 206726
  • 3. R. E. Edwards, Fourier series: A modern introduction. Vol. II, Holt, Rinehart and Winston, New York, 1967. MR 36 #5588. MR 222538
  • 4. A. Figà-Talamanca and G. I. Gaudry, Multipliers of L, J. Functional Analysis 7 (1971), 475-486. MR 43 #2429. MR 276689
  • 5. A. Figà-Talamanca and D. Rider, A theorem of Littlewood and lacunary series for compact groups, Pacific J. Math. 16 (1966), 505-514. MR 34 #6444. MR 206626
  • 6. I. Glicksberg and I. Wik, Multipliers of quotients of L, Pacific J. Math. 38 (1971), 619-624. MR 46 #5935. MR 306813
  • 7. R. E. A. C. Paley, A remarkable series of orthogonal functions. I, Proc. London Math. Soc. 34 (1932), 241-279.
  • 8. J. H. Wells, Restrictions for Fourier-Stieltjes transforms, Proc. Amer. Math. Soc. 15 (1964), 243-246. MR 29 #1499. MR 164200

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 43A75

Retrieve articles in all journals with MSC (1970): 42A18, 43A75


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13791-8

American Mathematical Society